MECHANICAL SYSTEMS ON AN ALMOST KAHLER MODEL OF A FINSLER MANIFOLD


Tekkoyun M., Celik O.

INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS, vol.10, no.10, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 10 Issue: 10
  • Publication Date: 2013
  • Doi Number: 10.1142/s0219887813200181
  • Title of Journal : INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS

Abstract

In this study, we present a new analogue of Euler-Lagrange and Hamilton equations on an almost Kahler model of a Finsler manifold. Also, we give some corollaries about the related mechanical systems and equations.